# SDR A6WA201140383

- Difficulty date: April 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CHAFED IN MIDDLE OF DOOR ON UNDERSIDE WITH GEAR EXTENDED.  BLENDED DAMAGE IAW REO 601R-52-82-304.
